Translator Disclaimer
2018 Recurrence relation for computing a bipartition function
D.S. Gireesh, M.S. Mahadeva Naika
Rocky Mountain J. Math. 48(1): 237-247 (2018). DOI: 10.1216/RMJ-2018-48-1-237

Abstract

Recently, Merca found the recurrence relation for computing the partition function $p(n)$ which requires only the values of $p(k)$ for $k\leq n/2$. In this article, we find the recurrence relation to compute the bipartition function $p_{-2}(n)$ which requires only the values of $p_{-2}(k)$ for $k\leq n/2$. In addition, we also find recurrences for $p(n)$ and $q(n)$ (number of partitions of $n$ into distinct parts), relations connecting $p(n)$ and $q_0(n)$ (number of partitions of $n$ into distinct odd parts).

Citation

Download Citation

D.S. Gireesh. M.S. Mahadeva Naika. "Recurrence relation for computing a bipartition function." Rocky Mountain J. Math. 48 (1) 237 - 247, 2018. https://doi.org/10.1216/RMJ-2018-48-1-237

Information

Published: 2018
First available in Project Euclid: 28 April 2018

zbMATH: 1385.05020
MathSciNet: MR3795741
Digital Object Identifier: 10.1216/RMJ-2018-48-1-237

Subjects:
Primary: 05A17, 11P81, 11P82

Rights: Copyright © 2018 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
11 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.48 • No. 1 • 2018
Back to Top